Acta Mathematica

, Volume 149, Issue 1, pp 215–237

Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics

  • Dennis Sullivan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [R]Rudolf, D. To appear inErgodic Theory and Dynamical Systems, 1982–1983Google Scholar
  2. [AS]Aaronson, J. & Sullivan, D. Preprint Te Aviv University.Google Scholar
  3. [Sc]Schmidt, W., A metrical theorem in diophantine approximation.Canad. J. Math., 12 (1960), 619–631.MATHMathSciNetGoogle Scholar
  4. [Sw]Swan, R., Generators and relations for certain linear groups.Adv. in Math., 6 (1971). 1–77.CrossRefMATHMathSciNetGoogle Scholar
  5. [S1]Sullivan, D., The density at infinity of a discrete group of hyperbolic isometries.I.H.E.S. Publ. Math., 50 (1979), 171–202.MATHMathSciNetGoogle Scholar
  6. [S1]Sullivan, D., Entropy, Hausdort measures old and new, and limit sets of geometrically finite Kleninian groups. Submitted toActa Math., Feb. 1981.Google Scholar
  7. [T]Thurstron, B.,Geometry and topology of 3-manifolds. Princeton notes, 1978.Google Scholar
  8. [ASc]Schmidt, A. L., Diophantine approximation of complex numbers.Acta Math., 134 (1975), 1–84MATHMathSciNetGoogle Scholar
  9. [L]LeVeque, W. J., Continued fractions and approximations I and IIIndag. Math., 14 (1952), 526–545.MATHMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksell 1982

Authors and Affiliations

  • Dennis Sullivan
    • 1
  1. 1.I.H.E.S.Bures-sur-YvetteFrance

Personalised recommendations